# SDR DUR42006414

- Difficulty date: April 19, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600-1620
- Component: Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON WEB BS 1600 TO 1620 INBD OF S-28L.  FABRICATED AND INSTALLED INTERCOSTAL 19-5/8" BY 7-1/2" FROM 7075-T6 .040 IAW B757 SRM 51-20-01 AND 51-40-02.
